Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Brodmann, M; Nagel, U (1995). Bounding cohomological Hilbert functions by hyperplane sections. Journal of Algebra, 174(1):323-348.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:bounds for cohomological Hilbert functions; hyperplane sections; Chern classes
Language:English
Date:1995
Deposited On:01 Jun 2010 10:55
Last Modified:27 Nov 2013 22:48
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1006/jabr.1995.1130
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0847.14007
Citations:Web of Science®. Times Cited: 12
Google Scholar™
Scopus®. Citation Count: 12

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page